# SDR USAA2014061200020

- Difficulty date: June 6, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 44,857 hours, 16,180 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534721932000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK SURFACE CORROSION ON CABIN FLOORBEAM AT FRAME 68, Z-500, -Y765.  REPLACED CABIN FLOORBEAM AT FRAME 68, Z-500, -Y765 IAW SRM 51-72-11.
